Journal of Mathematics of Kyoto University

The structure of a complete valuation ring with an infinite residue field

Aiichi Yamasaki

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 45, Number 3 (2005), 633-644.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281976

Digital Object Identifier
doi:10.1215/kjm/1250281976

Mathematical Reviews number (MathSciNet)
MR2206365

Zentralblatt MATH identifier
1119.13303

Subjects
Primary: 13J10: Complete rings, completion [See also 13B35]
Secondary: 13F30: Valuation rings [See also 13A18]

Citation

Yamasaki, Aiichi. The structure of a complete valuation ring with an infinite residue field. J. Math. Kyoto Univ. 45 (2005), no. 3, 633--644. doi:10.1215/kjm/1250281976. https://projecteuclid.org/euclid.kjm/1250281976


Export citation